×
Welcome - Login and Forum Rules

Our forum is open to Registered Members to post. Please register for more forum features available to you. If you are an existing member please login and click on the category title to post. All content in this Forum, as well as the entire site, will be moderated. This means that anything written will not be posted right away but will first have to pass an approval process. This usually does not take more than 1 to 2 days if not sooner. Not everything that is written will be published on this site. We do not tolerate foul language or obscene imagery. Please keep this in mind when posting. Please limit the size of your post to 500 characters or less.

Advice PLEASE

More
12 years 3 months ago #1 by Jonluver
Jonluver replied the topic: Re:Advice PLEASE
it's probably just a side effect of the bc. but calling your doctor is right thing to do!


...[IMG] [IMG]
[IMG]
[IMG]
[IMG]

Please Log in or Create an account to join the conversation.

  • Cinnamon
  • Cinnamon's Avatar Topic Author
12 years 3 months ago #2 by Cinnamon
Cinnamon created the topic: Advice PLEASE
:( My last period was May 21st and I had the Mirena IUD inserted the 24th. 4 days after that DH and I started having intercourse as the my ob/gyn said it was effective immediately. About a week after insertion, my breasts have become VERY sore and sometimes I fell a little sick to my stomach. Not enough to vomit but my stomach just doesn't feel right. I took a shower and I noticed I had these weird blue veins going to my breasts. Maybe it's just my paranoia and they've always been there. Breasts are still sore.

Could it be the progesterone in the IUD doing this? Is it too early for a test? I think I'll call my dr tomorrow to discuss. Any opinions? I am freaking out.
:unsure:

Please Log in or Create an account to join the conversation.

Moderators: Dnash76sugMolly

standupgirl app

Translate Our Page

enes

StandUpGirl Login

Welcome to StandUpGirl